MathSciNet Relay Station
MathSciNet bibliographic data
MR1267714 (95c:46070) 46H05 (47B48)
Aupetit, B.; Mouton, H. du T. Spectrum preserving linear mappings in Banach algebras. Studia Math. 109 (1994), no. 1, 91–100.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement